MathSciNet Relay Station
MathSciNet bibliographic data
MR2065291 (2005b:65024) 65D30
Sloan, Ian H.; Womersley, Robert S. Extremal systems of points and numerical integration on the sphere. Adv. Comput. Math. 21 (2004), no. 1-2, 107–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement